I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Nose bleeds

User
Posted 18 May 2018 at 17:08
Has anyone here noticed frequent nose bleeds whilst on hormone therapy? I am not having radiotherapy or chemo at the moment, just Prostap injections.
User
Posted 22 May 2018 at 16:15
Anyone
User
Posted 22 May 2018 at 16:22
Hi Arcticfox71, I’ve been on PROSTAP since the end of December 2016 and haven’t experienced any nose bleeds so not sure what could be causing that. Are you on other medications that interact with PROSTAP?
Ian
User
Posted 22 May 2018 at 16:48

If you haven't already I would raise this with your GP so HD can check your bloods fir clotting factors etc..

User
Posted 25 May 2018 at 18:49
Hello
I've been on HT now for 42 months. I've recently (4 months) started on clopadogril which is an anti coagulant. I'm having very slight nose bleeds which I'm not sure the for. They are irregular. I've yet to see my gp as I'm on Holliday for a while.
Are your nose bleeds regular and lengthy.
You should see your gp

Paul
User
Posted 29 Jul 2018 at 20:32

Hi Chris, I had a Triptorelin 3 month (11.25 mg) - injection 4 weeks ago and to start with things seem to go quite smoothly. I am scheduled to have a Prostatectomy towards the end of September. In the last 36 hours however I have had 4 quite severe nose bleeds and this morning I was taken by ambulance to A&E for one that I couldn't stop after trying in vain for 30 minutes or so. The diagnosis at A&E was high blood pressure i.e. 180/104. In fact my blood potassium was 2.8 mEq/L and should normally be in the range 3.8 to 5 mEq/L.


I am now 68 and have been on medication for raised blood pressure but the A&E doctor was clearly not happy with the way my BP and electrolytes have been allowed to get out of control. I'm not sure to what extent the Triptorelin has contributed to this but tomorrow I will be back to my GP for an urgent review of my meds.


The A&E department pumped 1 litre of a sodium chloride (0.9%) and potassium chloride (0.3%) into me over a period of 4 hours today and doubled my daily Amlodipine dose from 10mg to 20mg which I take together with 2.5mg of Bisoprolol Fumerate and 100mg of Losartin Potassium to try to control my BP. It looks like I will need a Potassium controlling tablet from now on or at least eat lots of bananas and avocodos. http://community.prostatecanceruk.org/Scripts/tinymce/plugins/emoticons/img/smiley-smile.gif

Edited by member 01 Aug 2018 at 12:12  | Reason: typo

 
Forum Jump  
©2018 Prostate Cancer UK